# SDR REXA97170

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 662
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

OIL CAP LIGHT LEFT ENGINE TAKEOFF ROLL, PRESSURE INDICATION WAS NORMAL.  REPAIRED CHAFED WIRE ON OIL PRESSURE SWITCH HARNESS AT FIREWALL.  (M)
